Results 1 to 5 of 5
Still sick on Methadone..Thinking about switching to suboxone
  1. #1
    jneville788 is offline New Member
    Join Date
    Aug 2011
    Posts
    7

    Default Still sick on Methadone..Thinking about switching to suboxone

    First off, I have been doing >>>>>> for about 2 years. I did 1-2 grams a day before I started taking methadone. I started taking Methadone 2 months ago and went from 20mg to 70mg in about a month, and I have been on 70mg for a month. About 2 weeks ago I started doing a little >>>>>> again. Maybe a half gram a day. I have decided to quit doing >>>>>> again. The 70mg of methadone used to hold me over fine but now that i am quitting >>>>>> again, I start getting sick around 3 or 4 in the afternoon. By the morning it is hardly tolerable. This morning I was SICK, really sick. I went and took my 70mg of methadone and when I got home I threw it up. 10 minutes after I dosed I was puking violently and my anxiety was intolerable. I went and got a half gram of dope and did it because I was so sick I felt that I had no other choice.

    So my options are: 1. Taper off methadone and be sick as hell all the time. Yeah, I'm probally not doing that. 2. Switch to suboxone. I heard that you have to be sick for 3 days to do the switch and I dont think I could handle that. If there is a way to switch and not be sick, that is what I think I will do. 3. Up my methadone dose. I should have done this a long time ago but my clinic only lets me go up 5mg a week and if I did that I would be sick for another 20 or so days...I think.

    Please help me and dont post some dumb comments. Only post if you know what you're talking about.

  2. #2
    pongo64 is offline Member
    Join Date
    Jul 2011
    Location
    So Cal Huntington Beach
    Posts
    56

    Default

    Me personally, I think it is a great idea if you can find the right dr and follow a program. This is the right place to be. I am not an expert but I know you don't have to wait 3 days to induct. You should be in moderate to heavy wds. Here is the COWS worksheet to help define that point.

    http://www.drugs.com/resources/opioi...wal-record.pdf

    Some of the experts will chime in, but I know you only need 16Mg/day max and you will have a couple of midly rough days. I was on 500-750 Mg of Oxy when I started. That's pretty nasty and i felt fine on the Sub in two days and normal in four. Also, I did not iduct properly so I went trough more wds than I should have.

    It's not easy, but IMHO, this is easier than what we put ourselves through, especially when we run out of funds. Ouch.

    You can do this. Keep coming back and you will get some replies.
    Last edited by ddcmod; 08-03-2011 at 10:02 PM.

  3. #3
    Dopesick420 is offline Member
    Join Date
    Jul 2011
    Posts
    56

    Default

    [ deleted - swearing ]
    Last edited by ddcmod; 08-03-2011 at 10:02 PM.

  4. #4
    Dopesick420 is offline Member
    Join Date
    Jul 2011
    Posts
    56

    Default

    Quote Originally Posted by Dopesick420 View Post
    [ deleted - swearing ]
    Ok. Awesome. How about an edit, or a quick msg saying not to swear. The info I gave this guy could have helped. Public forum...

  5. #5
    jneville788 is offline New Member
    Join Date
    Aug 2011
    Posts
    7

    Default

    I would like to hear what you have to say. Usefull information would be great..

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22